Alert archive / Iowa / Tornado Warnings in 2019

Tornado Warning 29, NWS Quad Cities, IA

June 15, 2019Des Moines County, Louisa County, Iowa; Henderson County, Mercer County, Illinois

NWS Quad Cities, IA issued this tornado warning at Jun 15, 2019, 8:24 PM CDT for Des Moines County, Louisa County, Iowa; Henderson County, Mercer County, Illinois. It was in force for 17 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2019, 8:24 PM CDT (01:24 UTC)
Expired
Jun 15, 2019, 8:41 PM CDT
In force
17 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Des Moines County, IA, Louisa County, IA, Henderson County, IL, Mercer County, IL

The radar

The Quad Cities radar (KDVN), 69 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:24 PM CDTTORNADO3 S Oakville, IAAN EF2 TORNADO TOUCHED DOWN DAMAGING TREES AND THE ROOF OF A MOBILE HOME. AS IT MOVED EAST, IT STRENGTHENED AS IT WENT DOWN THE BLUFF. HERE IT DESTROYED A PIG FARM BUILDING ALONG WITH TAKING DOWN A WOODEN HIGH POWER TRANSMISSION LINE. ONE OTHER HOUSE ALONG WIT
Jun 15, 8:28 PM CDTTSTM WND DMG3 Se Oakville, IAPOWER LINES AND TREES DOWN. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED FROM RADAR.
Jun 15, 8:38 PM CDTTORNADO1 Nw Ogle, ILA BRIEF TORNADO DAMAGED TREES AT AND JUST EAST OF A FARMSTEAD. SOME TRUNKS WERE SNAPPED NEAR THE BASE. MAXIMUM WIND SPEEDS WERE ESTIMATED AROUND 100 MPH. THE TORNADO WAS ON THE GROUND FOR ABOUT 1 MINUTE. TIME WAS ESTIMATED BY RADAR. DAMAGE WAS OBSERVED AND DOC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:20 PM CDTSevere Thunderstorm WatchSPC8 hr
Jun 15, 7:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
274 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

350 
WFUS53 KDVN 160124
TORDVN
ILC071-131-IAC057-115-160200-
/O.NEW.KDVN.TO.W.0029.190616T0124Z-190616T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
824 PM CDT Sat Jun 15 2019

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Northeastern Henderson County in west central Illinois...
  Southwestern Mercer County in northwestern Illinois...
  Northeastern Des Moines County in southeastern Iowa...
  Southeastern Louisa County in southeastern Iowa...

* Until 900 PM CDT.
    
* At 824 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Oakville, or 9 miles southeast of Wapello, moving
  east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Keithsburg around 840 PM CDT.
  Seaton around 900 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Northfield, 4th Pumping Station Campground, Ogle, Elrick Junction and
Big River State Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4101 9110 4110 9115 4121 9080 4105 9079
TIME...MOT...LOC 0124Z 253DEG 21KT 4108 9106 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Uttech
3 follow-up statements
586 
WWUS53 KDVN 160126
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
826 PM CDT Sat Jun 15 2019

ILC071-131-IAC057-115-160200-
/O.CON.KDVN.TO.W.0029.000000T0000Z-190616T0200Z/
Henderson IL-Mercer IL-Des Moines IA-Louisa IA-
826 PM CDT Sat Jun 15 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN HENDERSON...SOUTHWESTERN MERCER...NORTHEASTERN DES
MOINES AND SOUTHEASTERN LOUISA COUNTIES...
        
At 826 PM CDT, a confirmed tornado was located over Oakville, or 9
miles southeast of Wapello, moving east at 25 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Keithsburg around 840 PM CDT.
  Seaton around 900 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Northfield, 4th Pumping Station Campground, Ogle, Elrick Junction and
Big River State Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4101 9110 4110 9115 4121 9080 4105 9079
TIME...MOT...LOC 0126Z 253DEG 21KT 4108 9105 

TORNADO...OBSERVED
HAIL...<.75IN

$$

Uttech
374 
WWUS53 KDVN 160134
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
834 PM CDT Sat Jun 15 2019

ILC071-131-IAC057-115-160200-
/O.CON.KDVN.TO.W.0029.000000T0000Z-190616T0200Z/
Henderson IL-Mercer IL-Des Moines IA-Louisa IA-
834 PM CDT Sat Jun 15 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN HENDERSON...SOUTHWESTERN MERCER...NORTHEASTERN DES
MOINES AND SOUTHEASTERN LOUISA COUNTIES...
    
At 834 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Keithsburg, or 8 miles north of Oquawka, moving east
at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Seaton around 855 PM CDT.

Other locations impacted by this tornadic thunderstorm include Ogle
and 4th Pumping Station Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4103 9096 4113 9104 4119 9080 4105 9079
TIME...MOT...LOC 0134Z 256DEG 22KT 4106 9095 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Uttech
491 
WWUS53 KDVN 160141
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
841 PM CDT Sat Jun 15 2019

IAC057-115-ILC071-131-160151-
/O.CAN.KDVN.TO.W.0029.000000T0000Z-190616T0200Z/
Henderson IL-Mercer IL-Des Moines IA-Louisa IA-
841 PM CDT Sat Jun 15 2019

...THE TORNADO WARNING FOR NORTHEASTERN HENDERSON...SOUTHWESTERN
MERCER...NORTHEASTERN DES MOINES AND SOUTHEASTERN LOUISA COUNTIES IS
CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain possible and a Severe 
Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Illinois...and southeastern Iowa. A Severe Thunderstorm
Watch also remains in effect until 200 AM CDT for west central
Illinois...and southeastern Iowa.

LAT...LON 4103 9096 4113 9104 4119 9080 4105 9079
TIME...MOT...LOC 0140Z 253DEG 21KT 4107 9090 

$$

Uttech

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 15, 6:39 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 15, 6:39 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
639 PM CDT Sat Jun 15 2019

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 302 PM CDT Sat Jun 15 2019

18Z surface data has a weak low near KFOD. A warm front ran
southeast from the low into northeast Missouri and southern
Illinois. A cold front ran from southwest Minnesota into southern
Wisconsin. Dew points behind the cold front were in the 40s and 50s.
From the Ohio Valley into the central Plains and south to the Gulf
coast dew points were in the 60s and 70s.

&&

.SHORT TERM...(This Evening through Sunday)
ISSUED AT 302 PM CDT Sat Jun 15 2019

Based on satellite/radar trends isolated to scattered convection
will continue through early evening mainly west of the Mississippi.
East of the Mississippi the decaying remnants of the nocturnal storm
complex may prevent much in the way of new convection from
developing.

How convection develops/continues into the overnight hours is not
entirely clear. Based on how storms are developing so far one
scenario is for storms to grow upscale into a line in central Iowa
that moves east southeast or southeast through the area. If this
scenario occurs the most likely time frame for strong storms, and
possible severe, would be 9 PM to 2 AM.

The other scenario is that storms remain disorganized. If this
occurs then any severe storms would occur this evening mainly west
of the Mississippi with isolated to possibly scattered storms during
the overnight hours.

On Sunday mainly dry conditions should be seen during the morning
hours. During the afternoon isolated to scattered convection is
possible if enough daytime heating can occur. If clouds persist for
much of the day then the afternoon 'could' be dry.

.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 302 PM CDT Sat Jun 15 2019

Sunday night through next Saturday: Active pattern setting up with
periodic rounds of showers and thunderstorms. There will be a zonal
flow with upper air disturbances being ejected into the Midwest out
of a deepening trough in the Pacific Northwest. Then later in the
week and into next weekend the trough deepens/digs into the Rockies.
This sets up a southwest flow aloft with a heat dome forming in the
western portions of the southern Plains. More clusters of storms
should form across the Midwest along an e-w frontal boundary. This
scenario is based on the ECMWF but the GFS is much less
amplified. Too early to tell rain amounts or severe potential this
far out but the overall synoptic pattern and it being June
(climatology) there is certainly the possibility for severe
weather and flash flooding. Confidence is also low due to
considerable timing/amplitude differences regarding the upper
trough.

Temperatures during this time frame will feature highs well in the
70s to lower 80s, with lows in the lower to mid 60s. This is near to
slightly below normal for this time of year.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 635 PM CDT Sat Jun 15 2019

Convection has evolved into a line across eastern Iowa that will
have a high probability of producing severe winds at KCID.
MVFR/VFR conditions will be seen through 06z/16 with periods of
IFR conditions in the storms and rain. After 06z/16 conditions
will slowly deteriorate to widespread MVFR through 15z/16. After
15z/16 conditions will slowly improve to MVFR/VFR with the
possibility of isolated SHRA/TSRA after 18z/16.

&&

.HYDROLOGY...
Issued at 317 PM CDT Sat Jun 15 2019

The Mississippi River and the Des Moines River continue to show
falling trends with several sites falling to below flood stage
over the next couple of days. Locally heavy rainfall can be
expected this afternoon and evening, with several rounds of
thunderstorms during the middle to end of this upcoming work week.

While it is too early to determine rainfall amounts the synoptic
pattern suggests the potential for heavy rainfall which may cause
rises on some of the rivers.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...Haase
AVIATION...08
HYDROLOGY...Haase
Hazardous weather outlook, Jun 15, 4:04 AM CDT, 16 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
404 AM CDT Sat Jun 15 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-160915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
404 AM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Areas of showers and thunderstorms will move over locations along
and south of Interstate 80 this morning, with heavy rain and
lightning the primary threats.

This afternoon and this evening, another round of thunderstorms is
expected to develop in the area, or move towards eastern Iowa from
central Iowa. Severe storms are possible this afternoon and
evening, especially if temperatures rise to the mid 80s. Since
there is rain this morning, this afternoon's heating is not
certain. If we do not warm up, the afternoon storms may not be as
strong, and may not occur.

If storms do form this afternoon and evening, there will be a
risk for damaging winds, large hail, and isolated tornadoes.
Localized heavy rain amounts are also possible.

Area rivers are experiencing flooding. Please see
the latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Isolated thunderstorms are possible Sunday and Monday, mainly south
of a Fairfield to Galesburg line, but no severe weather is expected.

Periods of thunderstorms are possible late Tuesday through Friday.
The potential for severe weather or organized heavy rainfall is low
through Wednesday. For Thursday and Friday, it is too early to
determine specific details on rainfall amounts and hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected this afternoon and evening.

Ervin/RP Kinney

In the hours before

Local storm report, Jun 15, 6:34 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
634 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND GST     VICTOR                  41.73N 92.29W
06/15/2019  E60 MPH          IOWA               IA   EMERGENCY MNGR

            TIME ESTIMATED FROM RADAR.

&&

GROSS
Local storm report, Jun 15, 6:39 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
639 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND GST     3 SW KEYSTONE           41.96N 92.24W
06/15/2019  E60 MPH          BENTON             IA   BROADCAST MEDIA

            NEAR HWY 30 AND IA 131.

&&

GROSS
Local storm report, Jun 15, 6:57 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
657 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND GST     ATKINS                  42.00N 91.86W
06/15/2019  E70 MPH          BENTON             IA   FIRE DEPT/RESCUE

            SUSTAINED 50-55 MPH, RELAYED BY EMERGENCY
            MANAGEMENT.

&&

GROSS
Local storm report, Jun 15, 7:14 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
714 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             2 W CEDAR RAPIDS        41.97N 91.71W
06/15/2019  E0.25 INCH       LINN               IA   TRAINED SPOTTER

            REPORTED NEAR EDGEWOOD RD AND JOHNSON AVE.

&&

GROSS
Local storm report, Jun 15, 8:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
807 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HEAVY RAIN       2 NNW SHELLSBURG        42.12N 91.89W
06/15/2019  M1.80 INCH       BENTON             IA   TRAINED SPOTTER

            RAIN FELL BETWEEN 715 AND 755 PM.

&&

PS
Special weather statement, Jun 15, 8:22 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
822 PM CDT Sat Jun 15 2019

IAC183-160215-
Washington-
822 PM CDT Sat Jun 15 2019

...HEAVY RAIN FROM THUNDERSTORMS WILL AFFECT CENTRAL WASHINGTON
COUNTY UNTIL 915 PM CDT...

At 819 PM CDT, radar indicated heavy rain from thunderstorms falling
over Washington. These thunderstorms with heavy rain are nearly
stationary.

Locations impacted include...
Washington, Marr Park and Washington Airport.

Torrential rainfall is also occurring with this thunderstorms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

LAT...LON 4123 9181 4140 9174 4138 9152 4120 9161
TIME...MOT...LOC 0119Z 288DEG 2KT 4130 9169

Gibbs

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:01 PM CDTSevere Thunderstorm WarningDVNBenton17 min
Jun 15, 7:20 PM CDTSevere Thunderstorm WarningDVNCedar, Henry, Jefferson, Johnson, Keokuk, Louisa and 2 more40 min
Jun 15, 7:30 PM CDTSevere Thunderstorm WarningDVNCedar45 min
Jun 15, 8:07 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Louisa53 min
Jun 15, 8:22 PM CDTSpecial Weather StatementDVNWashington53 min
Jun 15, 8:39 PM CDTSpecial Weather StatementDVNClinton51 min
Jun 15, 9:05 PM CDTFlash Flood WarningDVNLee, Van Buren3 hr
Jun 15, 9:17 PM CDTSpecial Weather StatementDVNDubuque, Jackson88 min
Jun 15, 9:18 PM CDTSpecial Weather StatementDVNScott87 min
Jun 16, 9:30 AM CDTRiver Flood WarningDVNBenton, Iowa4 days
Jun 15, 8:59 PM CDTSpecial Weather StatementDVNHancock31 min
Jun 15, 9:19 PM CDTSevere Thunderstorm WarningDVNHenry56 min
Jun 15, 10:07 PM CDTFlash Flood WarningDVNHancock, McDonough106 min
Jun 15, 10:08 PM CDTSpecial Weather StatementDVNBureau67 min
Jun 16, 8:55 AM CDTRiver Flood WarningDVNHenry, Rock Island3 days

Nearby

Tornado Warnings in Iowa, 2019Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.